# SDR UALA2011091304953

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 66,469 hours, 12,146 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 147W2351
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LWR AFT SKIN PANEL 147W2351 WAS REPAIRED WITH CATEGORY 'B' REPAIRS AT STA 1873-1895 STR 46L TO 46R, STA 1895-1916 STR 47L-48L,STA 1916-1937 STR 46R TO 48R.  FUTURE INSPECTIONS ARE NOW COVERED WITH EC20 5331 000 SCA, EQ4703, AND JC216003110.  THIS ITEM CAN BE CLEARED AT NEXT MAINTENANCE OPPORTUNITY IQ OULTON.  CLEARED ITEM PER ABOVE.
